# SDR REXA2019111261570

- Difficulty date: October 26, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100445
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LWR PLANK 640BB LANDING HAS CORROSION IN THE NON-CRITICAL AREA.
REPAIRED RIGHT WING LOWER PLANK 640BB LANDINGS IAW GREO 601R-57-21-030 REV. L DATED 2014-04-05. WVAC EMP STAMP 771
